MathSciNet Relay Station
MathSciNet bibliographic data
MR2413743 (2009c:93046) 93B35 (15A39 65G40 93C41 93D21)
Alamo, T.; Tempo, R.; Ramírez, D. R.; Camacho, E. F. A new vertex result for robustness problems with interval matrix uncertainty. Systems Control Lett. 57 (2008), no. 6, 474–481.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement